Two theorems on infinite-dimensional spaces
Doklady Akademii Nauk, Tome 143 (1962) no. 5, pp. 1053-1056
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_143_5_a12,
author = {E. G. Sklyarenko},
title = {Two theorems on infinite-dimensional spaces},
journal = {Doklady Akademii Nauk},
pages = {1053--1056},
year = {1962},
volume = {143},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_143_5_a12/}
}
E. G. Sklyarenko. Two theorems on infinite-dimensional spaces. Doklady Akademii Nauk, Tome 143 (1962) no. 5, pp. 1053-1056. http://geodesic.mathdoc.fr/item/DAN_1962_143_5_a12/